# SDR HEEA076907

- Difficulty date: October 24, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N457PH
- Make and model: Bell 407
- Aircraft serial: 53147
- Aircraft time: 2,611 hours
- System (JASC): 6797 · Rotors Flight Control System Wiring
- Part: Harness
- Part number: 407076508103
- Condition: Failed
- Location: Instrument Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PEDAL STOP SWITCH DAMAGED BY INTERFERENCE WITH INSTRUMENT PANEL FRAME.
